Yes, I understand those are your current levels; however, we need to know the reference ranges used by your lab. This should be listed on your lab report; often parenthesis beside the lab result or in a separate column.
That's what we needed. Thank you. While your TSH is high, your FT3 and FT4 are actually "in" the normal range, though quite low in their ranges.
I'm not a doctor, so I can't tell what dose to take, but it does appear that you could use an increase in your med. You could try the next higher dose for a few weeks, then retest to see if your levels come up, and your TSH goes down.
Many of us feel best when our FT3 is in the upper 1/3 of its range and FT4 is in the upper 1/2 of its range. What, if any, symptoms do you have? Symptom relief is most important, regardless of the lab results, so FT3 and FT4 should be adjusted to alleviate symptoms.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.